A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 32/1 (2012)

Strona redakcyjna
Spis treści
Instruction for authors

Abdelouaheb Ardjouni, Ahcene Djoudi

Fixed points and stability in neutral nonlinear differential equations with variable delays
Opuscula Math. 32 (2012), 5-19   Pełny tekst/Article:   pdf  pdf  (148kB)

Wojciech Banaś

Compactly supported multi-wavelets
Opuscula Math. 32 (2012), 21-29   Pełny tekst/Article:   pdf  pdf  (136kB)

Mouffak Benchohra, Fatima-Zohra Mostefai

Weak solutions for nonlinear fractional differential equations with integral boundary conditions in Banach spaces
 Opuscula Math. 32 (2012), 31-40   Pełny tekst/Article:   pdf  pdf  (131kB)

Denis Blackmore, Anatoliy K. Prykarpatsky, Yarema A. Prykarpatsky

Isospectral integrability analysis of dynamical systems on discrete manifolds
Opuscula Math. 32 (2012), 41-66   Pełny tekst/Article:   pdf  pdf  (227kB)

Florin Bojor

Note on the stability of first order linear differential equations
Opuscula Math. 32 (2012), 67-74   Pełny tekst/Article:   pdf  pdf  (116kB)

Ludwik Byszewski, Teresa Winiarska

An abstract nonlocal second order evolution problem
Opuscula Math. 32 (2012), 75-82   Pełny tekst/Article:   pdf  pdf  (104kB)

Mustapha Chellali, Lutz Volkmann

Global offensive k-alliance in bipartite graphs
Opuscula Math. 32 (2012), 83-89   Pełny tekst/Article:   pdf  pdf  (126kB)

Zagharide Zine El Abidine

On the existence of positive continuous solutions for some polyharmonic elliptic systems on the half space
Opuscula Math. 32 (2012), 91-113   Pełny tekst/Article:   pdf  pdf  (213kB)

Marek Galewski, Joanna Smejda

A note on a fourth order discrete boundary value problem
Opuscula Math. 32 (2012), 115-123   Pełny tekst/Article:   pdf  pdf  (126kB)

Fugen Gao, Xiaochun Fang

Weyl's theorem for algebraically k-quasiclass A operators
Opuscula Math. 32 (2012), 125-135   Pełny tekst/Article:   pdf  pdf  (147kB)

José Giménez, Nelson Merentes, Sergio Rivas

Integral representation of functions of bounded second Φ-variation in the sense of Schramm
Opuscula Math. 32 (2012), 137-151   Pełny tekst/Article:   pdf  pdf  (181kB)

Marcin Krzywkowski

An upper bound on the total outer-independent domination number of a tree
Opuscula Math. 32 (2012), 153-158   Pełny tekst/Article:   pdf  pdf  (111kB)

Ewelina Mainka-Niemczyk

Some properties of set-valued sine families
Opuscula Math. 32 (2012), 159-170   Pełny tekst/Article:   pdf  pdf  (137kB)

Bartosz Micherda

A characterization of convex φ-functions
Opuscula Math. 32 (2012), 171-178   Pełny tekst/Article:   pdf  pdf  (129kB)

JinRong Wang

Analysis of integrodifferential control system with pulse-width modulated sampler on Banach spaces
Opuscula Math. 32 (2012), 179-197   Pełny tekst/Article:   pdf  pdf  (174kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie